# SDR HALA2022030200061

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 7,831 hours, 1,739 cycles
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - STATUS MSG , ENG # 1 FIRE LOOP A FAULT // RESET FDU 1 C/B'S PER AMM 26-12-34, AS PRECAUTIONARY REMOVED AND REPLACED FDU 1 CAS6465, RAN # 1 ENG AT IDLE FOR FIVE MINUTES NO FAULTS NOTED, OPS CHECK GOOD , OK FOR SERVICE
